# SDR CALA2013100391707

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 40,277 hours, 17,394 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG 2 FAN BLADE TAP TEST FOUND OUT OF LIMITS BLADE NR 11, WITH 1273 DB.  REMOVED & INSTALLED BLADE NR 11 IAW MM.
